# SDR C77A2019042850001

- Difficulty date: April 28, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Damaged
- Location: Frames 86-89
- Component: Emb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT DAMAGED BETWEEN FRAMES 86 AND 89.  REPLACED BY USING PRODUCTION DRAWINGS.  MAJOR REPAIR.
